# SDR AALA201809289019

- Difficulty date: September 27, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Aircraft: N923US
- Make and model: Airbus A321-231
- Aircraft serial: 6543
- Aircraft time: 12,431 hours, 4,799 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT NOTIFIED FLT CREW THAT A CIDS PANEL MESSAGE FOR THE L1 DOOR ILLUMINATED, CHECK DOOR PRESSURE.  SERVICED THE L1 DOOR ASSIST BOTTLE IAW AMM 52-10-00-614. GOOD FOR SERVICE.
